# SDR DALA2018022801259

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE T, DURING WEIGHT AND BALANCE CHECK ON RUDDER, SKIN CUT OUT OF HINGES WERE DAMAGED. RUDDER OF THE VERTICAL STABILIZER WAS REPAIRED PER SRM VOL I 55-41-01 PARA 22, WEIGHT AND BALANCE CHECK WAS PERFORMED PER SRM VOL II 55-40-01.
